Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Side effect of taking robotussin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   alright this is really embarrassing, but i took some robotussin and about 2 hours later i felt real bad pains in my abdominal area so i went to the bathroom and i diarhreaed liquid real real bad and now i'm running to the bathroom and going liquid a lot
User :   should i go to the er?
Doctor :   How many times did it happen
Doctor :   how much quantity of the fluid
Doctor :   you lose each time
User :   i sat on the toilet about 20 minutes and about 2 minutes after i had to go back
User :   im not sure about the quantity but i sprayed and filled the toilet pretty much
Doctor :   Ok replace with water and pinch of salt in it with spoonful of sugar
Doctor :   as much as you lose from your body
Doctor :   If you feel that you are tired enough I advise you to go to ER
User :   thanks
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor